# SDR 66067

- Difficulty date: October 23, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 17,205 hours, 25,876 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TAXI IN TO DUJ, CREW NOTICED LT BRAKING SPONGY.  AIRCRAFT PARKED AND SHUT DOWN WITH NO FURTHER INCIDENT.  BLEED BRAKES, OPS CK GOOD.
